Follow
Yuzhao Wang
Yuzhao Wang
School of Mathematics, University of Birmingham
Verified email at bham.ac.uk - Homepage
Title
Cited by
Cited by
Year
Improved Strichartz estimates for a class of dispersive equations in the radial case and their applications to nonlinear Schrödinger and wave equations
Z Guo, Y Wang
Journal d'Analyse Mathématique 124 (1), 1-38, 2014
134*2014
Strichartz estimates for Schrödinger equations on irrational tori
Z Guo, T Oh, Y Wang
Proceedings of the London Mathematical Society 109 (4), 975-1013, 2014
502014
Global well-posedness of the periodic cubic fourth order NLS in negative Sobolev spaces
T Oh, Y Wang
Forum of Mathematics, Sigma 6, e5, 2018
422018
Global well-posedness of the one-dimensional cubic nonlinear Schrödinger equation in almost critical spaces
T Oh, Y Wang
Journal of Differential Equations 269 (1), 612-640, 2020
402020
Invariant Gibbs dynamics for the dynamical sine-Gordon model
T Oh, T Robert, P Sosoe, Y Wang
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 151 (5 …, 2021
342021
Solving the 4NLS with white noise initial data
T Oh, N Tzvetkov, Y Wang
Forum of Mathematics, Sigma 8, e48, 2020
332020
On the ill-posedness of the cubic nonlinear Schr\" odinger equation on the circle
T Oh, Y Wang
arXiv preprint arXiv:1508.00827, 2015
322015
On the parabolic and hyperbolic Liouville equations
T Oh, T Robert, Y Wang
Communications in Mathematical Physics 387, 1281-1351, 2021
302021
On the two-dimensional hyperbolic stochastic sine-Gordon equation
T Oh, T Robert, P Sosoe, Y Wang
Stochastics and Partial Differential Equations: Analysis and Computations 9 …, 2021
292021
Stochastic nonlinear Schrödinger equation with almost space–time white noise
J Forlano, T Oh, Y Wang
Journal of the Australian Mathematical Society 109 (1), 44-67, 2020
272020
Uniform well-posedness and inviscid limit for the Benjamin–Ono–Burgers equation
Z Guo, L Peng, B Wang, Y Wang
Advances in Mathematics 228 (2), 647-677, 2011
212011
Normal form approach to the one-dimensional periodic cubic nonlinear Schrödinger equation in almost critical Fourier-Lebesgue spaces
T Oh, Y Wang
Journal d'Analyse Mathématique 143 (2), 723-762, 2021
202021
On the stochastic nonlinear Schrödinger equations with nonsmooth additive noise
T Oh, O Pocovnicu, Y Wang
192020
Stochastic quantization of Liouville conformal field theory
T Oh, T Robert, N Tzvetkov, Y Wang
arXiv preprint arXiv:2004.04194, 2020
192020
A constructive approach to positive solutions of Δpu+f(u,∇u)≤0 on Riemannian manifolds.
Y Wang, J Xiao
Ann. Inst. H. Poincaré Anal. Non Linéaire 33 (6), 1497–1507, 2016
192016
Three-dimensional stochastic cubic nonlinear wave equation with almost space-time white noise
T Oh, Y Wang, Y Zine
Stochastics and Partial Differential Equations: Analysis and Computations 10 …, 2022
182022
Homogeneous Campanato–Sobolev classes
Y Wang, J Xiao
Applied and Computational Harmonic Analysis 39 (2), 214-247, 2015
182015
Nonlinear fourth-order Schrödinger equations with radial data
Y Wang
Nonlinear Analysis: Theory, Methods & Applications 75 (4), 2534-2541, 2012
182012
On the energy-critical fractional Sch\" odinger equation in the radial case
Z Guo, Y Sire, Y Wang, L Zhao
arXiv preprint arXiv:1310.6816, 2013
172013
Global well-posedness for the generalised fourth-order Schrödinger equation
Y Wang
Bulletin of the Australian Mathematical Society 85 (3), 371-379, 2012
172012
The system can't perform the operation now. Try again later.
Articles 1–20